Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can NyQuill cold and flu be taken after using Robitussin liquid-gels?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2118 Questions

default
Posted on Sat, 4 Mar 2017 in Medicines and Side Effects
Question: Hi if I took robitussin liquid-gels about two hours ago can I take nyquill cold & flu or Tussi-Organid now to stop coughing.or should I just take Sudafed
doctor
Answered by Dr. Salah Saad Shoman 49 minutes later
Brief Answer:
Only sudafed is possible

Detailed Answer:
Dear Mingionep, you can not take nyquill cold and fu following robitussin liquid gel as both preparations contain dextromethorphan .you can not take tussi-organid following robitussin liquid gel as both preparations cause the side effect of drowsiness . it is bette to use sudafed. I hope I answered your question. if you don't have any other clarifications then please close the discussion and rate the answer
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Dextromethorphan

doctor1 MD

Head ache, achy, chest congestion and off and on slight fever . XXXX

doctor1 MD

My sister since Friday has been coughing, sneezing ,headache and since last night now throwing up and nose bleeds. Should I take her to an urgent care facility?

doctor1 MD

I've had a bad "cold" for several days now. It began 5 days ago, when my voice suddenly disappeared. I've spit up sputum only once, but the worst part about this is that there is an irritation in my throat, that causes me to cough once, twice, or...

doctor1 MD

i have stopped taken my wellbutrin. i was on 300 XL a day. About 2 weeks ago i went to 150ml a day and for the past week i have gone to zero. My dr also has me taking 100 zoloft per day which i still take. and i take trazodone 100mg at night to sleep. i have been very sick with a cold. they gave me a cough syrup which had dextromethorphan and that seemed to really not work well with the zoloft. My Dr has also given me atavan for anxiety which I have taken and does seem to help. The bottom line: i have a lot of mental confusion, I feel like I am seeing things out of the corner of my eye, i feel better when I take the atavan. i think my Dr is nuts and I am worried to get more bad advice from him. I don t want to take anymore Wellbutrin…it has been 10 days or so since my last dose. Am i still at risk for a seizure? I no longer take the cough syrup since I read about the adverse interaction with Zoloft. When will these side effects stop? Thank you Mbadger

doctor1 MD

i have drunk half bottle of dexpoten (a cough syrup containing dextromethorphan, pseudoephedrine and triprolidine) at 12am then i drunk the rest half at 3am of the same night. how much damage will this do ? and i used to do this once every 2-3 weeks. what kind of damage it may cause ? and if i want to continue drinking every 2 weeks is it healthy enough for me so that it doesnt cause any major disease ?

doctor1 MD

whenever I get cold i had score throat and cough even after getting relief from cold I had throat itching and cough ' during night at sleep the problem well be severe , I tried several cough scrups as advised by doctor but for getting relief it take 10 to 15 days

doctor1 MD

Hi! Happy new year to all doctors.My problem is I was alright 15days before then I had fever for 1day, followed by cough and greenish expectoration.I had levofloxacine 500mg for 5days with Brozedex cough syrup.Sputum became watery and scanty and cough persisted without fever. I had cetrizine and syrup dextromethorphan & tripolidine. Cough with little watery sputum persisted.Then I had cefixime 200mg bid 5days.But symptoms not resolved.Please give me your expert advice. Thank you.